# SDR 98UAL900085

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5468AMOD
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED WHITE SMOKE FROM FORWARD GALLEY.  GALLEY POWER SECURED.  DIVERTED TO SAV.  *S/D*  FORWARD COFFEEMAKER HAD A SHORT CIRCUIT AND POPPED A CIRCUIT BREAKER.  REPLACED COFFEEMAKER AND CHECKED OPERATION.
